# SDR DALA2022081605563

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 8,046 hours, 3,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

260220 W RT WING FIXED L/E UPPER SURFACE IS CRACKED AT #3 L/E SLAT O/B TRACK CUT OUT. ADDITIONAL INFORMATION 001-0277:2021-2065-RH/004 00097 ACCOMPLISHED PRI 601354-14 REV 0, PRI 601354-14 REV 1, AND FINAL ERA 601354-14 REV ORIGINAL. (LP#2363548)
